MAUDE Adverse Event Report: KA MEDICAL SIEGE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

KA MEDICAL SIEGE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number SVP2.5-0.021
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.This complaint will be used to trend for similar complaints.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The customer reports the plug didn't deploy properly.No additional details were provided.
 
Additional Manufacturer Narrative
During secondary review it was determined this event was inadvertently reported under manufacturer number 3012276280 and it should have been reported under manufacturer number 1721504.We are cancelling this report and have sent in the event under the correct manufacturer number as seen in the report with g8 number 1721504-2026-00068.

Brand Name
SIEGE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
KA MEDICAL
1265 grey fox road
suite 550
arden hills MN 55112
Manufacturer Contact
1265 grey fox road
suite 550
arden hills, MN 55112
6512622810
MDR Report Key24901270
Report Number3012276280-2026-00013
Device Sequence Number8938401
Product Code KRD
UDI-Device Identifier00884450815908
UDI-Public00884450815908
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K240261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSVP2.5-0.021
Device Lot Number204656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown